# SDR UIEA2015010700003

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,721 hours, 37,541 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP.  RT FWD PRESS LIGHT ON.  DURING TROUBLESHOOTING CONFIRMED PUMP OPERATION IS NORMAL.  RT FWD FUEL PUMP PRESS SWITCH CONFIRMED FAILED.  DURING ADDITIONAL TROUBLESHOOTING FOUND CONNECTOR NOT PROPERLY SECURED.  CLEANED CONNECTOR & SEVERAL OPERATIONS CHECKED NORMAL IAW AMM 28-22-03.
